# SDR AALA20130426013

- Difficulty date: April 26, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N196AA
- Make and model: Boeing 757223
- Aircraft serial: 32390
- Aircraft time: 35,772 hours, 12,140 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SKIN HAS 4 SCRATCHED AREAS WITHIN 1.5 INCHES OF FASTENERS THAT HAVE BEEN BURNISHED AND PAINTED BETWEEN STATIONS 954 AND 775.  ACCOMPLISHED REPAIRED PER REO-G16161 REVISION C AND EA B757-57-029550.
